This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I was taking a multivitamin with 450mg of calcium and 400iu of vitamin D. Also, I was taking a calcium supplement with vitamin D in it (600mg calcium and 400iu of vitamin D) twice a day. I was noticing cloudy urine with no other symptoms. It was either first pee in the morning or last one before bed and sometimes both but not during the day. I stopped taking the calcium supplement but continued with the multivitamin for a whole week and I never had the cloudy urine. Then after the week I took the calcium supplement after dinner and before I went to bed, I had cloudy urine so I know it is from the calcium supplement. I am 36 years old and had a hysterectomy a year ago but am on estrogen replacement. I am wondering if I am getting too much calcium or could there be some other problem or is it ok for this to happen. I want to make sure I get enough calcium because I have had a hysterectomy. I do not drink milk. Only if I have cold cereal but I usually have oatmeal. I do not eat a lot of cheese or yogurt. Any help with this would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.